Welcome to the online submission system for Journal of Economics and Management. The Journal of Economics and Management is a semi-annual journal,
established in 2004. The Journal of Economics and Management became the official English language publication since November, 2014.

 

Abstracting and Indexing Services

Journal of Economics and Management is covered by the following abstracting/indexing services:


EconLit 
RePEc (Research Papers in Economics) 

 

       
Edited By: Shih-Wen Hu and Cathy W.S. Chen

 
Journal of Economics and Management has been accepted into EconLit citation index 

 

     
Current Issue: Volume 10, Number 2, July 2014 

 

                         
  Journal of Economics and Management, v.10, n.2, p.101-115               JEM Recent Issues  
  Irrelevance of Conjectural Variations in Duopoly under Relative Profit Maximization and Consistent Conjectures
by Atsuhiro Satoh and Yasuhito Tanaka
Abstract   [Full text - PDF]
             

Volume 10, Number 2, July 2014                
Volume 10, Number 1, January 2014  
Volume 9, Number 2, July 2013

Volume 9, Number 1, January 2013
Volume 8, Number 2, July 2012

 

Journal of Economics and Management, v.10, n.2, p.117-127 

 

             
  The Growth and Welfare Effects of Vertical Separation versus Vertical Integration
by Chi-Ting Chin 
Abstract     [Full text - PDF]
           

 

  Journal of Economics and Management, v.10, n.2, p.129-156             

  The Impact of Motivational Factors of Participation in R&D Consortia on Firm Performance
by Maw-Shin Hsu and Feng-Jyh Lin
Abstract 
    [Full text - PDF]
           

Journal of Economics and Management, v.10, n.2, p.157-180           

  Re-Exploring the Existence of Arbitrage Opportunity with an
Agent-based Artificial Stock Market

by Ya-Chi Huang
Abstract    [Full text - PDF]
             
• JEM via the IDEAS service
 
• JEM via Econpapers
JEM via EconLit
  Journal of Economics and Management, v.10, n.2, p.181-207              
A Study on Pet Owners’ Intention to Purchase Pet Insurance
by Chiehwei Hung and Yen-Shan Chuang
Abstract 
   [Full text - PDF]
 
       

 

E-mail : jem@mail.fcu.edu.tw
ISSN : 1819-0917

Last updated : 2015/2/25